# SDR 2005FA0000348

- Difficulty date: March 18, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N1918Z
- Make and model: Cessna 150C
- Aircraft serial: 15059718
- Engine: Cont O200*
- System (JASC): 5500 · Empennage Structure
- Part: Bracket
- Part number: 0411930
- Condition: Inoperative
- Location: Empenage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1) RIVET SHEARED AND BRACKET ROTATED, PARTIALLY.  THIS WAS CAUSED BY FLAP CABLES BEING RIGGED TOO TIGHT.  THIS CAUSED A TWIST IN THE CABLES ALLOWING (1) CABLE TO RIDE UP AND OVER THE OTHER CAUSING IT TO COME OFF AN210-2A PULLEY.  THE PILOT REPORTED GREAT DIFFICULTY IN EXTENDING FLAPS.  FOLLOW MFG INSTRUCTIONS.  (K)
